MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. NRFIT ADMINISTRATION SET; SET, IV, FLUID TRANSFER

SMITHS MEDICAL ASD, INC. NRFIT ADMINISTRATION SET; SET, IV, FLUID TRANSFER
Catalog Number 21-7624-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: facility name (b)(6).H3: the customer provided one photo that confirms the customer reported issue.The sample was not returned.In case the sample was provided the complaint will be re-open to evaluate the device and make the corresponding tests.Retrospective review was performed for lot number 4440901, for a period of december 2023 to december 2024 and no complaints with the same lot were affected or by the same condition.
 
Event or Problem Description
It was reported that the product started leaking.The medicine ended up on the floor and not in the hose.There was unknown patient involvement.No patient harm/adverse event was reported.

Brand Name
NRFIT ADMINISTRATION SET
Common Device Name
SET, IV, FLUID TRANSFER
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21021445
Report Number3012307300-2024-15485
Device Sequence Number4223365
Product Code LHI
UDI-Device Identifier10610586044748
UDI-Public(01)10610586044748(17)251122(10)4440901
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K162219
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/22/2025
Device Catalogue Number21-7624-24
Device Lot Number4440901
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2024
Initial Report FDA Received Date12/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown